Resurgence in a Hamilton-Jacobi equation
Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1185-1235.

We study the resurgent structure associated with a Hamilton-Jacobi equation. This equation is obtained as the inner equation when studying the separatrix splitting problem for a perturbed pendulum via complex matching. We derive the Bridge equation, which encompasses infinitely many resurgent relations satisfied by the formal solution and the other components of the formal integral.

Nous étudions la structure résurgente associée à une équation de Hamilton-Jacobi, qui apparaît en tant qu'équation intérieure dans la méthode de "complex matching" appliquée au problème de l'écart des séparatrices d'un pendule perturbé. Nous obtenons notamment l'équation du pont, qui regroupe une infinité de relations de résurgence satisfaites par la solution formelle et les autres composantes de l'intégrale formelle.

DOI: 10.5802/aif.1977
Classification: 34M25, 34M30, 34M37, 37G20, 70H20
Keywords: Hamilton-Jacobi equation, splitting of separatrices, Borel summation, resurgence
Olivé, Carme 1; Sauzin, David 2; Seara, Tere M. 3

1 Universitat Rovira i Virgili, Dep. d'Enginyeria Informàtica i Matemàtiques, Avda Països Catala s 26, 43007 Tarragona (Espagne)
2 Institut de Mécanique Céleste - CNRS, Astronomie et Systèmes Dynamiques, 77 avenue Denfert-Rochereau, 75014 Paris (France)
3 Universitat Politècnica de Catalunya, Dep. de Matemàtica Aplicada I, Diagonal 647, 08028 Barcelona (Espagne)
@article{AIF_2003__53_4_1185_0,
     author = {Oliv\'e, Carme and Sauzin, David and Seara, Tere M.},
     title = {Resurgence in a {Hamilton-Jacobi} equation},
     journal = {Annales de l'Institut Fourier},
     pages = {1185--1235},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {4},
     year = {2003},
     doi = {10.5802/aif.1977},
     zbl = {1077.34086},
     mrnumber = {2033513},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1977/}
}
TY  - JOUR
AU  - Olivé, Carme
AU  - Sauzin, David
AU  - Seara, Tere M.
TI  - Resurgence in a Hamilton-Jacobi equation
JO  - Annales de l'Institut Fourier
PY  - 2003
SP  - 1185
EP  - 1235
VL  - 53
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1977/
UR  - https://zbmath.org/?q=an%3A1077.34086
UR  - https://www.ams.org/mathscinet-getitem?mr=2033513
UR  - https://doi.org/10.5802/aif.1977
DO  - 10.5802/aif.1977
LA  - en
ID  - AIF_2003__53_4_1185_0
ER  - 
%0 Journal Article
%A Olivé, Carme
%A Sauzin, David
%A Seara, Tere M.
%T Resurgence in a Hamilton-Jacobi equation
%J Annales de l'Institut Fourier
%D 2003
%P 1185-1235
%V 53
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1977
%R 10.5802/aif.1977
%G en
%F AIF_2003__53_4_1185_0
Olivé, Carme; Sauzin, David; Seara, Tere M. Resurgence in a Hamilton-Jacobi equation. Annales de l'Institut Fourier, Volume 53 (2003) no. 4, pp. 1185-1235. doi : 10.5802/aif.1977. https://aif.centre-mersenne.org/articles/10.5802/aif.1977/

[BM99] W. Balser; M. Miyake Summability of formal solutions of certain partial differential equations, Acta Sci. Math., Volume 65 (1999) no. 3-4, pp. 543-551 | MR | Zbl

[BSSV98] C. Bonet; D. Sauzin; T.M. Seara; M. València Adiabatic invariant of the harmonic oscillator, complex matching and resurgence, SIAM J. Math. Anal., Volume 29 (1998) no. 6, pp. 1335-1360 | DOI | MR | Zbl

[Che02] A. Chenciner Extrémales : dynamique et géométrie (2002) (Book in preparation)

[CNP93a] B. Candelpergher; J.-C. Nosmas; F. Pham Premiers pas en calcul étranger, Ann. Inst. Fourier, Volume 43 (1993) no. 1, pp. 201-224 | DOI | Numdam | MR | Zbl

[CNP93b] B. Candelpergher; J.-C. Nosmas; F. Pham Approche de la résurgence, Actualités Math., Hermann, Paris, 1993 | MR | Zbl

[DS92] A. Delshams; T. Seara An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum, Comm. Math. Phys., Volume 150 (1992), pp. 433-463 | DOI | MR | Zbl

[Eca81] J. Écalle Les fonctions résurgentes, Publ. Math. Orsay 81-05, vol. 1, Paris, 1981 | Zbl

[Eca81] J. Écalle Les fonctions résurgentes, Publ. Math. Orsay 81-6, vol. 2, Paris, 1981 | Zbl

[Eca81] J. Écalle Les fonctions résurgentes, Publ. Math. Orsay 85-5, vol. 3, Paris, 1985 | Zbl

[Eca92a] J. Écalle Singularités non abordables par la géométrie., Ann. Inst. Fourier, Volume 52 (1992) no. 1-2, pp. 73-164 | DOI | Numdam | MR | Zbl

[Eca92b] J. Écalle Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Actualités Math., Hermann, Paris, 1992 | MR

[Eca93] J. Écalle; D. Schlomiuk (ed.) Six lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's conjecture, Bifurcations and Periodic Orbits of Vector Fields (1993), pp. 75-184 | Zbl

[Gel97] V. Gelfreich Reference systems for splitting of separatrices, Nonlinearity, Volume 10 (1997), pp. 175-193 | DOI | MR | Zbl

[GS01] V. Gelfreich; D. Sauzin Borel summation and splitting of separatrices for the Hénon map, Ann. Inst. Fourier, Volume 51 (2001) no. 2, pp. 1001-1055 | Numdam | MR | Zbl

[LMS03] P. Lochak; J.-P. Marco; D. Sauzin On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems, Memoirs of the A.M.S, Volume 163 (2003) no. 775 | MR | Zbl

[Mal95] B. Malgrange Resommation des séries divergentes, Exp. Math., Volume 13 (1995), pp. 163-222 | MR | Zbl

[OS99] C. Olivé; T.M. Seara Matching complejo y resurgencia en el problema de la escisión de separatrices, Actas CEDYA99 (1999), pp. 419-426

[Pha88] F. Pham Résurgence d'un thème de Huygens-Fresnel, Publ. Math. Inst. Hautes Études Sci., Volume 68 (1988), pp. 77-90 | DOI | Numdam | MR | Zbl

[Pha89] F. Pham Fonctions résurgentes implicites, C. R. Acad. Sci. Paris, Volume 309 (1989), pp. 999-1001 | MR | Zbl

[Poin93] H. Poincaré Les méthodes nouvelles de la mécanique céleste, vol. 2, Gauthier-Villars, Paris, 1893 | JFM

[Sau95] D. Sauzin Résurgence paramétrique et exponentielle petitesse de l'écart des séparatrices du pendule rapidement forcé, Ann. Inst. Fourier, Volume 45 (1995) no. 2, pp. 453-511 | DOI | Numdam | MR | Zbl

[Tre97] D. Treschev Splitting of separatrices for a pendulum with rapidly oscillating suspension point., Russian J. Math. Phys., Volume 5 (1997) no. 1, pp. 63-98 | MR | Zbl

Cited by Sources: